BibTeX record: journals/na/KaufmanLT03

download as .bib file

@article{DBLP:journals/na/KaufmanLT03,
  author    = {E. H. Kaufman and
               D. J. Leeming and
               G. D. Taylor},
  title     = {Adaptive Monotone Rational Approximation on Finite Sets.},
  journal   = {Numerical Algorithms},
  year      = {2003},
  volume    = {32},
  number    = {1},
  pages     = {1--12},
  url       = {http://dx.doi.org/10.1023/A:1022268319273},
  doi       = {10.1023/A:1022268319273},
  timestamp = {Wed, 03 Sep 2014 07:09:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/na/KaufmanLT03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}